# SDR DALA2022062804508

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 129,931 hours, 18,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 EXIT LIGHT FELL OFF 22F, CORRECTIVE ACTION: REINSTALLED EXIT LIGHT. OPS OK. (9207125)
